# SDR AALA202009249007

- Difficulty date: September 19, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680501000
- Condition: Corroded
- Location: Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE.  CORRODED SECTION, FLOOR PANEL 261LG, AFT ENTRY WET AREA.  REPLACED FLOOR PANEL 261LG WITH REPLACEMENT MATERIALS, PER A320 SRM 51-72-11-911-001.
